US Pharmacopeia — Findings of Look-alike and Sound-alike Drug Errors

http://www.usp.org/hqi/similarProducts/choosy.html

Confusion can result from drug names that look-alike or sound-alike, and the US Pharmacopeia has made this web site available to help patients determine if they may have been prescribed the wrong medication because of drug names that sound or look similar and to help physicians who may have mis-prescribed medications for the same reason.  The web site does contain a disclaimer that needs to be read.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: